Title of article
On the existence of solutions to periodic boundary value problems for fuzzy linear differential equations
Author/Authors
Rodrيguez-Lَpez، نويسنده , , Rosana، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2013
Pages
26
From page
1
To page
26
Abstract
In this work, we provide sufficient conditions which guarantee the existence of solutions to periodic boundary value problems for first-order linear fuzzy differential equations by using generalized differentiability and switching points. In comparison with some previous works, we consider equations whose coefficient may change its sign a finite number of times in the interval of interest. We also study the existence of solutions which are crisp (or real) at the switching points where the diameter of the level sets changes from nonincreasing to nondecreasing character.
Keywords
First-order fuzzy differential equations , Fuzzy real numbers , Generalized differentiability , Periodic boundary value problems
Journal title
FUZZY SETS AND SYSTEMS
Serial Year
2013
Journal title
FUZZY SETS AND SYSTEMS
Record number
1601666
Link To Document